Alert archive / California / High Wind Warnings in 2014

High Wind Warning 1, NWS Las Vegas, NV

January 11, 2014Inyo County, California

NWS Las Vegas, NV issued this high wind warning at Jan 11, 2014, 2:45 AM PST for Inyo County, California. It took effect at Jan 11, 2014, 10:00 AM PST. It was in force for 14 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 11, 2014, 2:45 AM PST (10:45 UTC)
In effect from
Jan 11, 2014, 10:00 AM PST
Expired
Jan 12, 2014, 12:00 AM PST
In force
14 hr
Issued by
NWS Las Vegas, NV

County Inyo County, CA

The radar

The Edwards AFB radar (KEYX), 158 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 11, 3:42 PM PSTNON-TSTM WND GST 765 Nw Independence, CA
Jan 11, 11:42 PM PSTNON-TSTM WND GST 945 Nw Independence, CAOAK CREEK RAWS MEASURED A WIND GUST OF 94 MPH FROM THE WEST-NORTHWEST AT AN ELEVATION OF 4900 FEET.
Jan 11, 11:42 PM PSTNON-TSTM WND GST 94Owens Valley Raws, CAOWENS VALLEY RAWS MEASURED A WIND GUST OF 94 MPH FROM THE WEST-NORTHWEST AT AN ELEVATION OF 4900 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 10.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2014-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2014-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2571 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

561 
WWUS75 KVEF 111045
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
245 AM PST SAT JAN 11 2014

...STRONG WINDS POSSIBLE ACROSS PORTIONS OF INYO COUNTY TODAY AND
TONIGHT...

CAZ519-112300-
/O.UPG.KVEF.HW.A.0001.140111T1800Z-140112T0800Z/
/O.NEW.KVEF.HW.W.0001.140111T1800Z-140112T0800Z/
EASTERN SIERRA SLOPES-
INCLUDING...ASPENDELL...WHITNEY PORTAL
245 AM PST SAT JAN 11 2014

...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A HIGH WIND
WARNING FOR THE EASTERN SIERRA SLOPES...WHICH IS IN EFFECT FROM 10 AM THIS
MORNING TO MIDNIGHT PST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT.

* WINDS: WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO AROUND 70 MPH
  POSSIBLE IN THE SIERRA.

* TIMING: WINDS WILL INCREASE LATE THIS MORNING...PEAK DURING THE
  LATE AFTERNOON AND EARLY EVENING...THEN DISSIPATE IN THE LATE
  EVENING.

* LOCATIONS: ASPENDELL...WHITNEY PORTAL THE STRONGEST WINDS ARE
  EXPECTED AT ELEVATIONS ABOVE 5000 FEET.

* IMPACTS: STRONG CROSSWINDS COULD IMPACT TRAVEL...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. STRONG WINDS CAN ALSO DOWN TREES IN
  FORESTED AREAS AND BLOW AWAY UNSECURED ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ520-521-112300-
/O.UPG.KVEF.HW.A.0001.140111T1800Z-140112T0800Z/
/O.NEW.KVEF.WI.Y.0002.140111T1800Z-140112T0800Z/
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING...BISHOP...INDEPENDENCE...LONE PINE...
OLANCHA
245 AM PST SAT JAN 11 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT PST
TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR OWENS VALLEY AND THE WHITE MOUNTAINS OF INYO
COUNTY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT
PST TONIGHT. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* WINDS: WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH
  POSSIBLE IN THE OWENS VALLEY. WEST WINDS OF 35 TO 45 WITH GUSTS OF
  55 TO 65 POSSIBLE IN THE WHITE MOUNTAINS.

* TIMING: WINDS WILL INCREASE LATE THIS MORNING...PEAK 
  DURING THE LATE AFTERNOON AND EARLY EVENING...THEN DISSIPATE 
  IN THE LATE EVENING.

* LOCATIONS: THE BEST CHANCES FOR STRONG WINDS ALONG AND WEST OF
  HIGHWAY 395 IN THE OWENS VALLEY...HOWEVER CONFIDENCE IN THIS IS
  LOW AT THIS TIME. CITIES SUCH AS BISHOP...INDEPENDENCE...LONE
  PINE...OLANCHA AND AREAS EAST OF 395 COULD ALSO SEE STRONG WINDS
  BUT THE PROBABILITY IS LOWER.

* IMPACTS: STRONG CROSSWINDS COULD IMPACT TRAVEL...ESPECIALLY FOR
  HIGH PROFILE VEHICLES. STRONG WINDS CAN ALSO DOWN TREES IN
  FORESTED AREAS...CAUSE LOWERED VISIBILITIES DUE TO BLOWING DUST
  AND BLOW AWAY UNSECURED ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$

METZGER
2 follow-up statements
772 
WWUS75 KVEF 111849
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1049 AM PST SAT JAN 11 2014

...STRONG WINDS EXPECTED ACROSS PORTIONS OF INYO COUNTY TODAY AND
TONIGHT...

CAZ519-120800-
/O.CON.KVEF.HW.W.0001.000000T0000Z-140112T0800Z/
EASTERN SIERRA SLOPES-
INCLUDING...ASPENDELL...WHITNEY PORTAL
1049 AM PST SAT JAN 11 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR
THE EASTERN SIERRA SLOPES.

* WINDS: WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO AROUND 70 MPH.

* TIMING: WINDS WILL INCREASE LATE THROUGH EARLY AFTERNOON...PEAK
  DURING THE LATE AFTERNOON AND EARLY EVENING...THEN DISSIPATE IN
  THE LATE EVENING.

* LOCATIONS: ASPENDELL...WHITNEY PORTAL THE STRONGEST WINDS ARE 
  EXPECTED AT ELEVATIONS ABOVE 5000 FEET.

* IMPACTS: STRONG CROSSWINDS COULD IMPACT TRAVEL...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. STRONG WINDS CAN ALSO DOWN TREES 
  IN FORESTED AREAS AND BLOW AWAY UNSECURED ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT A HAZARDOUS HIGH WIND EVENT IS
EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH
AND...OR GUSTS OF AT LEAST 58 MPH CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ520-521-120800-
/O.CON.KVEF.WI.Y.0002.000000T0000Z-140112T0800Z/
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING...BISHOP...INDEPENDENCE...LONE PINE...
OLANCHA
1049 AM PST SAT JAN 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT FOR THE
OWENS VALLEY AND WHITE MOUNTAINS OF INYO COUNTY.

* WINDS: WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO AROUND 50 MPH 
  POSSIBLE IN THE OWENS VALLEY. WEST WINDS OF 35 TO 45 WITH GUSTS 
  OF 55 TO 65 POSSIBLE IN THE WHITE MOUNTAINS. 

* TIMING: WINDS WILL INCREASE THROUGH EARLY AFTERNOON...PEAK DURING
  THE LATE AFTERNOON AND EARLY EVENING...THEN DISSIPATE IN THE
  LATE EVENING.

* LOCATIONS: THE BEST CHANCES FOR STRONG WINDS ALONG AND WEST 
  OF HIGHWAY 395 IN THE OWENS VALLEY...HOWEVER CONFIDENCE IN 
  THIS IS LOW AT THIS TIME. CITIES SUCH AS BISHOP...
  INDEPENDENCE...LONE PINE...OLANCHA AND AREAS EAST OF 395 
  COULD ALSO SEE STRONG WINDS BUT THE PROBABILITY IS LOWER.

* IMPACTS: STRONG CROSSWINDS COULD IMPACT TRAVEL...ESPECIALLY 
  FOR HIGH PROFILE VEHICLES. STRONG WINDS CAN ALSO DOWN TREES 
  IN FORESTED AREAS...CAUSE LOWERED VISIBILITIES DUE TO 
  BLOWING DUST AND BLOW AWAY UNSECURED ITEMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
316 
WWUS75 KVEF 120751
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1151 PM PST SAT JAN 11 2014

CAZ519-120900-
/O.EXP.KVEF.HW.W.0001.000000T0000Z-140112T0800Z/
EASTERN SIERRA SLOPES-
INCLUDING...ASPENDELL...WHITNEY PORTAL
1151 PM PST SAT JAN 11 2014

...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT PST TONIGHT...

WIND SPEEDS IN THE EASTERN SLOPES OF THE SIERRA MOUNTAINS HAVE
DROPPED BELOW WARNING CRITERIA. WINDS WILL REMAIN GUSTY AT TIMES
THROUGH SUNDAY.

$$

CAZ520-521-120900-
/O.EXP.KVEF.WI.Y.0002.000000T0000Z-140112T0800Z/
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
INCLUDING...BISHOP...INDEPENDENCE...LONE PINE...
OLANCHA
1151 PM PST SAT JAN 11 2014

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT...

WINDS SPEEDS IN THE OWENS VALLEY AND WHITE MOUNTAINS HAVE DROPPED
BELOW WIND ADVISORY CRITERIA. WINDS WILL REMAIN GUSTY AT TIMES
THROUGH SUNDAY.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this high wind warning went out at Jan 10, 8:01 PM PST, 6 hours 44 minutes earlier.

Area forecast discussion, Jan 10, 8:01 PM PST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
801 PM PST FRI JAN 10 2014

.SYNOPSIS...A WEAK STORM MOVING ACROSS NORTHERN NEVADA WILL BRING A
CHANCE OF SHOWERS TO THE SIERRA SATURDAY AFTERNOON AND TO NORTHERN
LINCOLN COUNTY SATURDAY NIGHT. GUSTY WEST WINDS ARE EXPECTED
SATURDAY IN THE MOUNTAINS WITH LOCALLY BREEZY NORTH WINDS DEVELOPING
ACROSS MUCH OF THE AREA BY SUNDAY. DRY CONDITIONS AND ABOVE NORMAL
TEMPERATURES ARE EXPECTED MONDAY THROUGH THURSDAY AS HIGH PRESSURE
BUILDS OVER CALIFORNIA.
&&

.UPDATE...QUIET EVENING ACROSS THE FORECAST AREA WITH PARTLY CLOUDY
SKIES DUE TO HIGH CLOUDS THAT CONTINUE TO STREAM OVERHEAD. HAVE MADE
A FEW TWEAKS TO THE SKY GRIDS THROUGH MID MORNING. NO FURTHER
UPDATES PLANNED THIS EVENING.

FOCUS FOR THIS EVENING NOW TURNS TO THE RIDGETOP AND DOWNSLOPE WIND
POTENTIAL FOR TOMORROW AFTERNOON AND EVENING. A QUICK PEAK AT SOME
OF THE INCOMING HIGH-RES 00Z GUIDANCE SHOWS STRONG WINDS DOWN TO
AROUND 5-6K FEET WHICH IS A BIT HIGHER IN ELEVATION THAN RUNS FROM
LAST NIGHT...POSSIBLY DUE TO A SOMEWHAT UNIMPRESSIVE RIDGE-LEVEL
STABLE LAYER. WILL WAIT UNTIL ALL GUIDANCE IS IN AND INTERROGATED
BEFORE MAKING ANY DECISIONS ON THE HIGH WIND WATCH THAT IS IN EFFECT
FOR PORTIONS OF INYO COUNTY.
&&

.PREV DISCUSSION...
ISSUED 207 PM PST FRI JAN 10 2014

.SHORT TERM...A DRY NORTHWESTERLY FLOW TONIGHT WILL GIVE WAY TO AN
INCREASING WESTERLY FLOW SATURDAY INTO SATURDAY EVENING AS A
SHORTWAVE TROUGH MOVES ACROSS THE PACIFIC NORTHWEST AND NORTHERN
NEVADA. MOST OF THE MOISTURE WITH THIS TROUGH WILL REMAIN NORTH OF
THE FORECAST AREA ALTHOUGH THERE IS A SLIGHT CHANCE OF SHOWERS OVER
THE SIERRA IN NORTHERN INYO COUNTY SATURDAY AFTERNOON AND THEN OVER
THE MOUNTAINS OF NORTHERN LINCOLN COUNTY SATURDAY NIGHT. IT STILL
LOOKS LIKE THERE IS POTENTIAL FOR HIGH WINDS ACROSS NORTHERN INYO
COUNTY BUT MY CONFIDENCE IS NOT HIGH ENOUGH YET TO UPGRADE THE WATCH
TO A WARNING. WILL LET THE OVERNIGHT SHIFT MAKE THE CALL AFTER
SEEING ANOTHER MODEL RUN OR TWO. LOCALLY BREEZY NORTH WINDS WILL
DEVELOP LATE SATURDAY NIGHT AND SUNDAY BEHIND THE EXITING SYSTEM
WITH 4 TO 8 DEGREES OF COOLING ACROSS THE NORTHERN HALF OF THE
FORECAST AREA SUNDAY. THERE IS POTENTIAL FOR THE NORTH WINDS DOWN
THE COLORADO RIVER TO BE STRONG ENOUGH FOR A LAKE WIND ADVISORY
SUNDAY.

.LONG TERM...MONDAY THROUGH FRIDAY...DRY NORTHWEST FLOW WILL BE OVER
THE AREA THROUGH MUCH OF THE EXTENDED PERIOD AS HIGH PRESSURE
REMAINS CENTERED JUST OFF THE CALIFORNIA COAST. THE SURFACE PRESSURE
GRADIENT WILL REMAIN STRONG ENOUGH TO HELP KEEP SOME ONGOING GUSTY
NORTH WINDS DOWN THE COLORADO RIVER VALLEY EACH DAY...BUT LITTLE
ELSE IN THE WAY OF SENSIBLE WEATHER. TEMPERATURES THROUGH THE WEEK
ARE EXPECTED TO BE AROUND 8 DEGREES ABOVE NORMAL.
&&

.AVIATION...FOR MCCARRAN...LIGHT WINDS FAVORING TYPICAL DIURNAL
TRENDS AND SCT CLOUDS MAINLY AOA 25K FEET THROUGH SATURDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...MAINLY LIGHT WINDS FAVORING EITHER NORTHERLY OR TYPICAL
DIURNAL DIRECTIONS AT 5-10 KTS THROUGH SATURDAY MORNING. STRONG
WESTERLY WINDS AT RIDGETOPS DEVELOPING SATURDAY AFTERNOON WITH
MOUNTAIN WAVE ACTIVITY AND TURBULENCE. THERE IS A CHANCE OF STRONG
DOWNSLOPE WINDS ALONG THE EASTERN SIERRA SLOPES AND INTO THE OWENS
VALLEY SATURDAY AFTERNOON AND EVENING. NORTHERLY WINDS WILL SPREAD
ACROSS THE AREA SATURDAY NIGHT AND SUNDAY WITH LOCALLY BREEZY
SURFACE WINDS IN THE 15-25 KTS AND GUSTS 30-40 KTS. MAINLY SCT-BKN
HIGH CLOUDS AOA 25 KFT THROUGH SATURDAY NIGHT. HOWEVER THERE COULD
BE A FEW SHOWERS OVER FAR NORTHERN INYO COUNTY SATURDAY AFTERNOON
AND FAR NORTHERN LINCOLN COUNTY SATURDAY NIGHT WITH CIGS 4-6 KFT.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...HIGH WIND WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
     FOR CAZ519>521.
&&

UPDATE................WOLCOTT
SHORT TERM/AVIATION...HARRISON
LONG TERM.............GORELOW

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Jan 10, 3:50 AM PST, 22 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
350 AM PST FRI JAN 10 2014

CAZ519>521-110800-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
350 AM PST FRI JAN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH DOWNSLOPE WINDS ARE POSSIBLE IN PARTS OF THE OWENS VALLEY...THE
ADJACENT EASTERN SIERRA SLOPES AND ALSO THE WHITE MOUNTAINS OF INYO
COUNTY SATURDAY MORNING THROUGH SATURDAY EVENING. THESE WINDS MAY
IMPACT HIGHWAY 395 IN THE OWENS VALLEY. A HIGH WIND WATCH IS IN
EFFECT. SEE THE LATEST WEATHER MESSAGE FOR ADDITIONAL DETAILS.

HAZARDOUS WEATHER IS NOT EXPECTED SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ522>527-NVZ014>022-110800-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
350 AM PST FRI JAN 10 2014 /450 AM MST FRI JAN 10 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. INCREASING
NORTH WINDS WILL LEAD TO BREEZY CONDITIONS ACROSS MUCH OF THE
REGION SATURDAY NIGHT AND SUNDAY. THE STRONGEST WINDS ARE EXPECTED
ALONG THE COLORADO RIVER VALLEY SUNDAY. GUSTY WINDS WILL PERSIST
BETWEEN COTTONWOOD COVE AND LAKE HAVASU MONDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JA

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 2:45 AM PSTWind AdvisoryVEFInyo21 hr

Nearby

High Wind Warnings in California, 2014Every high wind warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.